Show simple item record

dc.rights.licenseAtribución-NoComercial 4.0 Internacional
dc.contributor.authorSarria, Humberto
dc.contributor.authorMartínez, Juan Carlos
dc.date.accessioned2019-07-02T20:46:46Z
dc.date.available2019-07-02T20:46:46Z
dc.date.issued2016-07-01
dc.identifier.issnISSN: 2357-6529
dc.identifier.urihttps://repositorio.unal.edu.co/handle/unal/61874
dc.description.abstractUsing the standard deviation of the real samples μn ≥ … ≥ μ1 and λn ≥ … ≥ λ1, we refine the Chebyshev's inequality (refer to [5]),As a consequence, we obtain a new proof of the Benedetti's inequality (refer to [1], [2] and [4])where Cov[μ, λ], s(μ) and s(λ) denote the covariance, and the standard deviations (≠ 0) of the sample vectors μ = (μ1, …, μn) and λ = (λ1, …, λn), respectively.We can also get very interesting applications to eigenvalues and singular values perturbation theory. For some kinds of matrices, the result that we present improves the well known Homand-Weiland's inequality.
dc.format.mimetypeapplication/pdf
dc.language.isospa
dc.publisherUniversidad Nacional de Colombia - Sede Bogotá - Facultad de Ciencias - Departamento de Matemáticas
dc.relationhttps://revistas.unal.edu.co/index.php/bolma/article/view/62218
dc.relation.ispartofUniversidad Nacional de Colombia Revistas electrónicas UN Boletín de Matemáticas
dc.relation.ispartofBoletín de Matemáticas
dc.rightsDerechos reservados - Universidad Nacional de Colombia
dc.rights.urihttp://creativecommons.org/licenses/by-nc/4.0/
dc.subject.ddc51 Matemáticas / Mathematics
dc.titleA new proof of the Benedetti's inequality and some applications to perturbation to real eigenvalues and singular values
dc.typeArtículo de revista
dc.type.driverinfo:eu-repo/semantics/article
dc.type.versioninfo:eu-repo/semantics/publishedVersion
dc.identifier.eprintshttp://bdigital.unal.edu.co/60686/
dc.relation.referencesSarria, Humberto and Martínez, Juan Carlos (2016) A new proof of the Benedetti's inequality and some applications to perturbation to real eigenvalues and singular values. Boletín de Matemáticas, 23 (2). pp. 105-114. ISSN 2357-6529
dc.rights.accessrightsinfo:eu-repo/semantics/openAccess
dc.subject.proposalChebyshev's inequality
dc.subject.proposalHomand-Weiland's inequality
dc.subject.proposaleigenvalues perturbation
dc.subject.proposalsingular value perturbation.
dc.type.coarhttp://purl.org/coar/resource_type/c_6501
dc.type.coarversionhttp://purl.org/coar/version/c_970fb48d4fbd8a85
dc.type.contentText
dc.type.redcolhttp://purl.org/redcol/resource_type/ART
oaire.accessrightshttp://purl.org/coar/access_right/c_abf2


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Atribución-NoComercial 4.0 InternacionalThis work is licensed under a Creative Commons Reconocimiento-NoComercial 4.0.This document has been deposited by the author (s) under the following certificate of deposit